# SDR 95ZZZX1718

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Elliott Aviation of the Quad Cities, LLC., repair station CGHR812C
- Aircraft: N6074E
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P070479633
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Condition: Loose
- Location: Alternator
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS A LOW VOLTAGE INDICATOR WARNING CAME ON WHEN HE WAS IFR IN IMC CONDITIONS WITH A HEAVY ELECTRICAL LOAD.  FOUND BOTH ALTERNATOR BELTS WERE SLIPPING AT HIGH ENGINE RPM AND HIGH LOADS.  TIGHTENED BOTH ALT BELTS.  RECOMMEND ALTERNATOR BELTS BE SERVICED PER MM.  NOTE: BOTH BELTS HAD APPROXIMATELY 150 HOURS IN SERVICE SINCE NEW.
